MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG
Model Number 150719
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the urinary drain bag was leaking, and this was the second time it has happened, and it leaked near the tube outlet hub.Per follow-up via phone on (b)(6) 2022, it was reported that the two bags were leaking around the edges of the circle at the base of the drain tube.Also reported that, the patient experienced bleeding and seeping skin from using the male external catheters, and they used cleaning prep in the past but that did not help with the problem.Patient consulted physicians and asked questions, but no solution was provided.No medical intervention reported.Also reported that, the patient was cleaning and reusing the urinary drain bags and questioned regarding cleaning the product and stated the tubes were dirty.
 
Event or Problem Description
It was reported that the urinary drain bag was leaking, and this was the second time it has happened, and it leaked near the tube outlet hub.Per follow-up via phone on 09feb2022, it was reported that the two bags were leaking around the edges of the circle at the base of the drain tube.Also reported that, the patient experienced bleeding and seeping skin from using the male external catheters, and they used cleaning prep in the past but that did not help with the problem.Patient consulted physicians and asked questions, but no solution was provided.No medical intervention reported.Also reported that, the patient was cleaning and reusing the urinary drain bags and questioned regarding cleaning the product and stated the tubes were dirty.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be due to "defective components from the supplier".It was unknown whether the device had met specifications.The product is intended to be used for treatment purpose but it is unknown if there is a relationship between the reported event and the device.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
LEG BAG
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13685779
Report Number1018233-2022-01082
Device Sequence Number4930165
Product Code FAQ
UDI-Device Identifier00801741050855
UDI-Public(01)00801741050855
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number150719
Device Catalogue Number150719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown